# SDR AALA991754

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STIFFENER AT 1183 BULKHEAD FORWARD SIDE RBL 8 INCHES.  REMOVED AND REPLACED VERTICAL STIFFENER, REF SRM 51-10-1, PG 4.  TST:  63, 374 HOURS.  CYCLES: 39,840.  (X)
